# SDR CALA2014111901465

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 66,010 hours, 16,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME HAS CRACK AROUND FASTENER HOLE AT STATION 760 BETWEEN STRINGER -8R & -9R. ACCOMPLISHED REPAIR IAW SRM 53-00-07, REPAIR 1 & INITIAL DIP TO RE-INSPECT TABLE 203, ZONE 3 FOR 12000 FLIGHT CYCLE FROM REPAIR INSTALLATION OR 50000 AIRFRAME FLIGHT CYCLE, WHICHEVER COMES FIRST.  ACCOMPLISH A DETAILED VISUAL INSPECTION & REPEAT INSPECT EVERY 12,000 CYCLES THEREAFTER IAW SRM 53-00-07 TABLE 203 REPAIR1.
